# SDR GTIA030308

- Difficulty date: April 21, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Subfloor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN STA 218, LBL 43, SUBFLOOR CORRODED.  CUT OUT DAMAGE.  DRILL AND LOCATE DOUBLER.  INSTALLED DOUBLER.
